MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE

AIZU OLYMPUS CO., LTD. ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Model Number LTF-S190-5
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when articulating the head of the flex deflectable videoscope during an unknown diagnostic procedure, the screen was blacking out.The procedure was completed with a back-up device.There was no report of patient injury or adverse patient effects.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure of "articulating the head of the scope, the screen is blacking out" was confirmed.The product analysis confirmed the following: 1.The image blacks out when bending section is angulated.2.The bending section has a bite/dent and unable to pass ring gauge.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction is traced to component failure: expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
ENDOEYE FLEX DEFLECTABLE VIDEOSCOPE
Common Device Name
FLEX DEFLECTABLE VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50482821
Report Number9610595-2026-70300
Device Sequence Number10396178
Product Code GCJ
UDI-Device Identifier04953170310355
UDI-Public04953170310355
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-S190-5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown